MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. HALYARD; PUMP, INFUSION, ELASTOMERIC
Model Number 13467
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
Pain management decided to send a patient home with an on-q pump.It was delivered to the floor and a few minutes later nursing staff reported to pharmacy that the medication was spraying everywhere from the tubing.The filter on the tubing was spraying ropivacaine everywhere.The pharmacist looked at the manufactures website to try and find a reason for this and asked fellow pharmacy colleagues if they had ever seen or heard of this happening and they hadn't.The new ball came up in about twenty minutes and within that time the other pump had completely drained.Luckily, it was in the sink and the patient hadn't gone home with the faulty product.The new one worked like it should.The faulty on-q pump was placed back in its original packaging just in case it was needed for follow-up.

Brand Name
HALYARD
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8304482
Report Number8304482
Device Sequence Number13699545
Product Code MEB
UDI-Device Identifier10680651134674
UDI-Public(01)10680651134674(20)
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
Report Date (Section F) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number13467
Device Catalogue NumberCB001
Device Lot Number0203086612
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/11/2019